Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0417174

author
Deligne, Pierre
title
Équations différentielles à points singuliers réguliers
year
1970
publisher
Springer-Verlag, Berlin-New York
series
Lecture Notes in Mathematics, Vol. 163
pages
iii+133
MathSciNet
MR0417174

@book{MR0417174,
    AUTHOR = "Deligne, Pierre",
    TITLE = "\'{E}quations diff\'{e}rentielles \`a points singuliers r\'{e}guliers",
    SERIES = "Lecture Notes in Mathematics, Vol. 163",
    PUBLISHER = "Springer-Verlag, Berlin-New York",
    YEAR = "1970",
    PAGES = "iii+133",
    MRCLASS = "14D05 (14C30)",
    MRNUMBER = "0417174",
    MRREVIEWER = "Helmut Hamm"
}

      

This item is never cited.